# SDR DALA2022030401416

- Difficulty date: March 3, 2022
- Submitted: March 4, 2022
- Operation: Air carrier
- Aircraft: N408DX
- Make and model: Airbus A330-941
- Aircraft serial: 1962
- Aircraft time: 5,222 hours, 643 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3408 EMERGENCY EXIT SIGNS INOPERATIVE. LOCATIONS: 600, 603, 64. CORRECTIVE ACTION: PERFORMED LIGHTS CHK THROUGH CIDS. TEST PASS, OK FOR SVC. (2142047)
